Jump to content

mms3192

Member Since 16 Jun 2013
Offline Last Active Yesterday, 05:14 PM

#3441319 Okayyyy Help.

Posted by mms3192 on 14 July 2014 - 12:26 PM

Everyone's skin is different so it takes longer for some people, but I just finished my first month of the regimen and my skin is clear except for some red marks!

It burned for me during the second and third week but stopped after that. And the dryness is being reduced now so don't give up! It worked for me and it is my miracle!


#3439924 It's Only Getting Worse (14 Progress Pictures)

Posted by mms3192 on 07 July 2014 - 02:21 PM

I don't think it's generally getting worse...

 

I can't tell but to me a lot of the red spots just look like red spots instead of acne. Are all of those active acne or would you say most of them are hyper-pigmentation or scarring?

 

If you are wanting to change your diet then definitely avoid dairy and back down on the sugar would be my best advice.

 

Also..are you following the instructions that came along with the regimen precisely? Did you try watching Dan's videos just to make sure you are following every step exactly right? Following the directions perfectly and being very very gentle, I've found is one of the most important parts to clearing skin.

 

I would try taking a probiotic as well. It may not help, but it definitely will not hurt.




#3439736 Does Bp Age Or Waste Your Skin In Any Way? Also Redmarks

Posted by mms3192 on 06 July 2014 - 04:12 PM

is everything ok with u? it is u who are wasting my time here 
 
bp wasnt mentioned nd from what i and most know, reg topicals dont give u no wrinkles so idk what r u talking about..
 
now stop spaming this thread with useless shit and things u dont even have a clue about.

I'm ok but i don't think you're ok.

If you feel like your time is being wasted then why did you even ask the questions if you don't want to hear the answers.  Clearly you're too ignorant to understand anything were trying to tell you.

And I can't even understand what you are trying to say in that last post because you seem incapable of speaking proper English.

Enjoy having acne...and wrinkles because you will get those one day too. Cheers